# SDR ABXA010397

- Difficulty date: July 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,195 hours, 25,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MOVING THE CAPTAIN'S SEAT FORWARD OR AFT, THE HANDLE DID NOT LOCK DOWN ALLOWING THE SEAT TO MOVE.  CLEANED AND LUBRICATED THE SEAT TRACK.  CHECKED GOOD IAW DC-8 MM 25-11-01.
